# SDR NACA2024073100001

- Difficulty date: July 31, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 89,392 hours, 15,704 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Weak
- Location: Apu
- Component: Apu
- Component part number: 380029812
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED PRESSURE WEAK, 10-20 PSI. CAUSING PROLONGED ENGINE START 50-55 SECONDS. DEFERRED APU PER MEL 49-11-01A.  REPLACED APU IAM AMM 49-11-01-404 OPS AND LEAK CHECK GOOD.
